Causality and stability of cosmic jets

Porth, O and Komissarov, SS (2015) Causality and stability of cosmic jets. Monthly Notices of the Royal Astronomical Society, 452 (2). pp. 1089-1104. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Porth, O
  • Komissarov, SS
Copyright, Publisher and Additional Information: © 2015 The Authors. This article has been published in Monthly Notices of the Royal Astronomical Society. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: instabilities; MHD; relativistic processes; stars: jets; galaxies: active; galaxies: jets
Dates:
  • Published: 11 September 2015
  • Accepted: 7 June 2015
  • Published (online): 14 July 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Jun 2015 10:52
Last Modified: 15 Jan 2018 20:48
Published Version: https://dx.doi.org/10.1093/mnras/stv1295
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stv1295

Share / Export

Statistics